# SDR COEA2012032608911

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 35,730 hours, 43,448 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110536200
- Condition: Eroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / MAJOR REPAIR: LT WING FRONT SPAR LOWER CHORD BETWEEN RIBS 4 & 5 (BL 1210L TO BL 1625L) HAS FRETTING INBOARD OF HINGED LEADING EDGE.  SUBMIT TO ATR AND REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS AND SRAS FROM ATR.
